# SDR SWAA991161

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 873
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND THRU EDDY CURRENT INSP CRACKED FUSELAGE SKIN, BS 873, STRINGER 23R.  REPAIRED SKIN PER SRM.
